Due to unprecedented demand, orders are taking slightly longer to process. Find out more

This product is currently unavailable

Anadin Paracetamol Tablets
  • Anadin Paracetamol Tablets
  • Anadin Paracetamol Tablets
  • Anadin Paracetamol Tablets

Anadin Paracetamol Tablets

16 Tablets 
£1.79
Out of stock
Delivery information Product #0002906

Please note images are for illustration purposes and may differ from the product(s) you receive

Anadin Paracetamol Tablets are effective for lowering a high temperature and easing away aches and pain associated with the fever. These tablets are gentle on your stomach.

Anadin Paracetamol Tablets provide fast-acting and long-lasting relief for a variety of minor to moderate pains including; headaches, backaches, feverishness, sore throats and other common symptoms. This product contains paracetamol which is a well-known and effective painkiller. Anadin Paracetamol Tablets are gentle on your stomach and shaped for easy swallowing. They also provide relief from: Period pain, toothache, neuralgia, rheumatic pain.

Key features of Anadin Paracetamol Tablets

  • Fast-acting
  • Effective in lowering fever while easing the aches and pains associated with your cold and flu symptoms
  • Gentle on your stomach and shaped for easy swallowing
  • Powerful pain relief to everyone in the family over the age of 6 years old
  • Relief from: aches, fever & flu
Instructions for use: The minimum effective dose should be used for the shortest time necessary to relieve symptoms.

Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water. Then as necessary take 2 tablets every 4 hours as required. Don't take more than 8 tablets in 24 hours.

For children 6 to 9 years of age: Give 1/2 a tablet with a drink of water, every 4 hours as required.

For children 10 to 11 years of age: Give 1 tablet with a drink of water, every 4 hours as required.

For adolescents 12 to 15 years of age: Give 1 to 1 1/2 a tablet with a drink of water, every 4 hours as required.

For all children's dosing, give only as much as you need to relieve symptoms and leave at least 4 hours between each dose

Do not give more than 4 doses in 24 hours. If you do not get better, talk to a doctor.

Please read the enclosed leaflet which provides further information about this medicine.

  • Do not take with any other paracetamol containing products
  • Do not give to children aged under 6 years of age. Do not exceed the stated dose
  • If symptoms persist for more than 3 days, stop taking this medicine and consult your doctor

Do not take this medicine if any of the following apply to you:

  • You are taking any other products that contain paracetamol
  • You are allergic to paracetamol or any of the other ingredients listed

Talk to your doctor before taking this medicine if any of the following applies to you:

  • You are suffering from kidney or liver disease

You are taking medicines that reduce the clotting of the blood (e.g. warfarin), or any of the following:

  • Chloramphenicol, metoclopramide, domperidone and cholestyramine
Each tablet contains 500mg of Paracetamol.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close